PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Analytic functions in the unit ball of bounded L-index in joint variables and of bounded L-index in direction: a connection between these classes

Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give negative answer to the question of Bordulyak and Sheremeta for more general classes of entire functions than in the original formulation: Does index boundedness in joint variables for an entire function F imply index boundedness in the variable zj for the function F? This question is addressed for entire functions of bounded L-index in joint variables and entire functions of bounded L-index in direction. We also present a class of analytic functions in the unit ball which has bounded L-index in joint variablesand has unbounded l-index in the variables z1 and z2 for any positive continuous function l : B2→C.
Wydawca
Rocznik
Strony
82--87
Opis fizyczny
Bibliogr. 15 poz.
Twórcy
  • Department of Advanced Mathematics, Ivano-Frankivsk National TechnicalUniversity of Oil and Gas, Ukraine, Postal address: 15 Karpatska street, Ivano-Frankivsk, 76019, Ukraine , andriykopanytsia@gmail.com
autor
  • Department of Mathematics and Mechanics, Ivan Franko National University of L’viv, Ukraine, Postal address:1 Universytetska street, Lviv, 79000, Ukraine , olskask@gmail.com
Bibliografia
  • [1] Bandura A., Skaskiv O., Entire functions of several variables of bounded index, Lviv, Publisher I. E. Chyzhykov, 2016
  • [2] Bandura A., Skaskiv O., Entire functions of bounded L-index: Its zeros and behavior of partial logarithmic derivatives, J.Complex Analysis, 2017, Article ID 3253095, DOI: 10.1155/2017/3253095
  • [3] Nuray F., Patterson R. F., Entire bivariate functions of exponential type, Bull. Math. Sci., 2015, 5(2), 171–177, DOI: 10.1007/s13373-015-0066-x
  • [4] Nuray F., Patterson R. F., Multivalence of bivariate functions of bounded index, Le Matematiche, 2015, 70(2), 225–233, DOI: 10.4418/2015.70.2.14
  • [5] Patterson R. F., Nuray F., A characterization of holomorphic bivariate functions of bounded index, Math. Slov., 2017, 67(3), 731–736, DOI: 10.1515/ms-2017-0005
  • [6] Kuzyk A. D., Sheremeta M. M., Entire functions of bounded l-distribution of values, Math. Notes., 1986, 39(1), 3–8, DOI:10.1007/BF01647624
  • [7] Lepson B., Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index, Proc. Sympos. Pure Math., 1968, 2, 298–307
  • [8] Bordulyak M. T., Sheremeta M. M., Boundedness of the L-index of an entire function of several variables, Dopov. Akad. Nauk Ukr., 1993, 9, 10–13 (in Ukrainian)
  • [9] Bandura A. I., Bordulyak M. T., Skaskiv O. B., Suflcient conditions of boundedness of L-index in joint variables, Mat. Stud., 2016, 45(1), 12–26, DOI: 10.15330/ms.45.1.12-26
  • [10] Bandura A., Skaskiv O., Asymptotic estimates of entire functions of bounded L-index in joint variables, Novi Sad J. Math., 2018, 48(1), 103–116, DOI: 10.30755/NSJOM.06997
  • [11] Bandura A. I., Skaskiv O. B., Directional logarithmic derivative and the distribution of zeros of an entire function of bounded L-index along the direction, Ukrain. Mat. J., 2017, 69(3), 500–508, DOI: 10.1007/s11253-017-1377-8
  • [12] Bandura A. I., Skaskiv O. B., Iyer’s metric space, existence theorem and entire functions of bounded L-index in joint variables, Bukovyn. Mat. Zh., 2017, 5(3-4), 8–14 (in Ukrainian)
  • [13] Pugh W. J., Sums of functions of bounded index, Proc. Amer. Math. Soc., 1969, 22, 319–323
  • [14] Bandura A., Skaskiv O., Functions analytic in a unit ball of bounded L-index in joint variables, J. Math. Sci., 2017, 227(1), 1–12, DOI: 10.1007/s10958-017-3570-6
  • [15] Bandura A. I., Skaskiv O. B., Analytic functions in the unit ball of bounded L-index: asymptotic and local properties, Mat. Stud., 2017, 48(1), 37–73, DOI: 10.15330/ms.48.1.37-73
Uwagi
PL
Opracowanie rekordu w ramach umowy 509/P-DUN/2018 ze środków MNiSW przeznaczonych na działalność upowszechniającą naukę (2019).
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-5e386e26-1e3c-422d-bf44-975b2efbb906
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.